Parcourir par auteur Renaud, Jean-François

Regrouper par Type | Sans regrouement

Nombre de documents archivés : 12.

Article de revue scientifique

Guérin, Hélène et Renaud, Jean-François (2016). « Joint distribution of a spectrally negative Lévy process and its occupation time, with step option pricing in view ». Advances in Applied Probability, 48(01), pp. 274-297.

Czarna, Irmina et Renaud, Jean-François (2016). « A note on Parisian ruin with an ultimate bankruptcy level for Lévy insurance risk processes ». Statistics & Probability Letters, 113, pp. 54-61.

Loeffen, Ronnie L.; Renaud, Jean-François et Zhou, Xiaowen (2014). « Occupation times of intervals until first passage times for spectrally negative Lévy processes ». Stochastic Processes and their Applications, 124(3), pp. 1408-1435.

Landriault, David; Renaud, Jean-François et Zhou, Xiaowen (2014). « An Insurance Risk Model with Parisian Implementation Delays ». Methodology and Computing in Applied Probability, 16(3), pp. 583-607.

Renaud, Jean-François (2014). « On the time spent in the red by a refracted Lévy risk process ». Journal of Applied Probability, 51(4), pp. 1171-1188.

Landriault, David; Renaud, Jean-François et Zhou, Xiaowen (2011). « Occupation times of spectrally negative Lévy processes with applications ». Stochastic Processes and their Applications, 121(11), pp. 2629-2641.

Renaud, Jean-François (2009). « The distribution of tax payments in a Lévy insurance risk model with a surplus-dependent taxation structure ». Insurance: Mathematics and Economics, 45(2), pp. 242-246.

Albrecher, Hansjörg; Renaud, Jean-François et Zhou, Xiaowen (2008). « A Lévy insurance risk process with tax ». Journal of Applied Probability, 45(2), pp. 363-375.

Renaud, Jean-François et Rémillard, Bruno (2007). « Explicit Martingale Representations for Brownian Functionals and Applications to Option Hedging ». Stochastic Analysis and Applications, 25(4), pp. 801-820.

Renaud, Jean-François et Zhou, Xiaowen (2007). « Distribution of the present value of dividend payments in a Lévy risk model ». Journal of Applied Probability, 44(2), pp. 420-427.

Thèse ou essai doctoral accepté

Renaud, Jean-François (2006). « La figure bidimensionnelle et les principes de son extension dans le plan » Thèse. Montréal (Québec, Canada), Université du Québec à Montréal, Doctorat en communication, 315 p.

Renaud, Jean-François (2006). « La figure bidimensionnelle et les principes de son extension dans le plan » Thèse. Montréal (Québec, Canada), Université du Québec à Montréal, Doctorat en communication.

Cette liste a été générée le Mon Feb 17 18:24:51 2020 EST.